In February I went to a practice nurse because I had been experiencing symptoms of diabetes. She did a finger ****k test there and then, which came back at around 4 if I remember rightly. It was obviously non-fasting.
A couple of weeks after I went for blood tests, which again were non-fasting. They came back clear. I got myself a self-testing meter though and checked an hour after Lucozade, and it read 14.9. I showed this to the doctor, and he basically told me it was completeley normal for it to be that high. I don't feel normal though that's the problem.
-I get dizzy and shaky after drinks like Lucozade, as well as tired (I don't even have an energy rush beforehand, so it isn't like it's me "crashing")
-When I don't drink or eat anything sugary for about 3 hours I get moody
-I get thirst which won't go away. I just drank two glasses of water and I'm still thirsty
-My periods are all over the place. not sure if it's related but still.
-My weight is dropping. I was 7 stone (I'm naturally slim) but over the past few months I've dropped to 6 stone.
-I can't sleep. If I do sleep I wake up after a few hours
-Then there is the urination and everything else which are the symptoms of diabetes.
It's drivign me mad. I'm wondering if I am really thinking too much of everything or if there is something going on.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?